# SDR CALA0800697

- Difficulty date: July 10, 2008
- Submitted: July 15, 2008
- Operation: Air carrier
- Aircraft: N77019
- Make and model: Boeing 777224
- Aircraft serial: 35547
- Aircraft time: 7,135 hours, 665 cycles
- System (JASC): 2913 · Hydraulic Pump (Electric/Engine), Main
- Part: Pump
- Part number: 731966
- Part serial: 5581
- Condition: Leaking
- Location: Hyd System
- Part time: 7,134 hours, 665 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: O

## Discrepancy

HYD QUANTITY LOW-C AND RESERVE BRAKES/STRG FOUND C1 ELECTRIC PUMP LEAKING.  REMOVED AND REPLACED C1 AS PER 29-11-002-401.  ALSO REMOVED AND REPLACED CASE DRAIN FILTERS AS PER 29-11-41-000-801 ALL OPS CHECKS NORMAL.  ROTABLE PARTS CHANGE WAS INDICATED - TT 1312506 S/N OFF 05581 PUMP, HYD ELECT OFF 64-2910-9-0001 5581 ON 64-2910-9-0001 1111.
